Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Harmonic polynomials and Dirichlet-type problems


Authors: Sheldon Axler and Wade Ramey
Journal: Proc. Amer. Math. Soc. 123 (1995), 3765-3773
MSC: Primary 31B05; Secondary 31B20
MathSciNet review: 1277092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We take a new approach to harmonic polynomials via differentiation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31B05, 31B20

Retrieve articles in all journals with MSC: 31B05, 31B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1277092-1
PII: S 0002-9939(1995)1277092-1
Article copyright: © Copyright 1995 American Mathematical Society